# SDR UIEA2013071700389

- Difficulty date: June 28, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 83,268 hours, 15,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A141823
- Part serial: G1255
- Condition: No Test
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR OVERWING SLIDE FAILED TO DEPLOY SUCCESSFULLY DURING AN INADVERTENT DEPLOYMENT.  (OUTSIDE SERVICE) REPACKED L3 DOOR SLIDE IAW CMM 25-65-05, REV 11.  L3 DOOR SLIDE REINSTALLED IAW AMM 25-65-16-404-022.
